# SDR HNAA0600008

- Difficulty date: January 31, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 16,424 hours, 18,211 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: V319
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 16,424 hours, 18,211 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 2 ENGINE TORQUE FLUCTUATED TO APPROX 105 PERCENT, PROP RPM BETWEEN 930 AND 980.  REDUCED POWER AND ENGINE STABILIZED TO NORMAL.  REMOVED AND REPLACED MICRO SWITCH 6121-S10.
